# SDR DALA2022081905621

- Difficulty date: August 16, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 71,499 hours, 9,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 LEFT AISLE SEAT 30 EMERCENGY LIGHT INOP. CORRECTIVE ACTION: DEFERRED. (8907961)
